# SDR 9JLA2015022604035

- Difficulty date: January 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 5,702 hours, 4,370 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1288200287
- Part serial: 737RK239
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED THAT AFTER THE LG WAS RETRACTED THAT THE NLG DEPLOYED TO THE DOWN POSITION.  TROUBLESHOOTING & INSPECTION FOUND THAT THE NLG HAD AN INTERNAL LEAK.  THE INTERNAL LEAK IN THE STRUT WAS PREVENTING THE STRUT FROM FULLY EXTENDING AFTER TAKEOFF & THIS PREVENTED THE STRUT FROM ENGAGING GEAR UPLOCK HOOK.  THE STRUT ASSEMBLY WAS REMOVED & AN OVERHAULED ASSEMBLY WAS INSTALLED.  RETURNED TO SERVICE.
